# SDR CA041103006

- Difficulty date: October 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 1,766 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 312267804
- Part serial: C65275
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON ENGINE START UP PRIOR TO DEPARTURE THE ENGINE NG STOPPED ACCELERATING AT 48 PERCENT AND THERE WAS NO RESPONSE TO POWER LEVER MOVEMENT. THE ENGINE RESPONDED TO THE SELECTION OF HIGH IDLE AND THEN IDLED AT THE CORRECT NG OF 52 PERCENT. POWER LEVER RESPONSE WAS THEN NORMAL. AFTER A SHORT TAXI IT WAS NOTICED THAT IDLE HAD DROPPED TO 48 PERCENT AGAIN AND THERE WAS NO RESPONSE TO POWER LEVER MOVEMENT. THE ENGINE WAS SHUTDOWN. MAINTENANCE COULD NOT REPRODUCE THE DEFECT DURING SEVERAL STARTS BUT THE FUEL CONTROL WAS REPLACED AS A PRECAUTION. DURING REMOVAL IT WAS NOTICED THAT BLUE DYE WAS IN EVIDENCE ON THE DRIVE. THE AIRCRAFT HAS FLOWN SEVERAL TIMES SINCE WITH NO PROBLEMS.
